# SDR SWAA2020051274972

- Difficulty date: April 25, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,508 hours, 41,569 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

WHILE CONFIGURING FOR LANDING; LE FLAPS TRANSIT LIGHT REMAINED ILLUMINATED WITH TRAILING EDGE FLAPS AT 30. LE DEVICE PANEL ON OVERHEAD SHOWED ALL GREEN WITH LE FLAPS EXTENDED AND LE SLATS IN EXT. AFTER LANDING HYD SYSTEM B SHOWED RF AND 60%. ON INSPECTION; RIGHT WING LE HAS A LEAK. / FOUND #7 SLAT ACTUATOR OTBD PRESSURE HYDRAULIC LINE LEAKING. REMOVED & REPLACED HYDRAULIC LINE IAW AMM 20-10-51. OPS & LEAK CHECK GOOD. SERVICED 'B' SYS HYDRAULICS IAW AMM 12-12-00
